Side Effects Of Long-term Consumption Of Methylprednisolone.?

Illustration of Side Effects Of Long-term Consumption Of Methylprednisolone.?
Illustration: Side Effects Of Long-term Consumption Of Methylprednisolone.? i.ytimg.com

I have been taking about 15 years of Lameson 8mg + rhinos sr medicine or Lameson 8mg + cetinal 10mg if my allergy relapses then I drink (itching all over the body / red2) the treatment is stopped when I recover after taking 2 days (wisely trying to take medicine) The new doctor says no may I take lameson for a long time because it decreases my immune power

1 Answer:

Hello Lucy, thank you for the question on HealthReplies.com.


Lameson 8 mg is a brand of drug that contains methylprednisolone with a drug concentration of 8 mg. This drug works as an anti-inflammatory drug and also serves to slightly suppress the immune system. This drug is generally used to treat conditions that are basically accompanied by inflammation such as allergic reactions, autoimmune diseases, and several other diseases.


Although this drug is used quite often in allergic therapy, basically the use of this drug in dealing with allergic reactions must be based on the doctor's consideration and dose adjustment is needed especially if this drug will be used for a long time, because in addition to the side effects mentioned by your doctor, use this drug for a long time without accompanied by dosage adjustments can cause various other side effects such as osteoporosis, disorders of the body's natural steroid hormones (Cushing's syndrome), diabetes, as well as the possibility of infection.


Therefore, you should check your condition with your doctor whether you still need the drug or not. If your condition really requires the drug, your doctor will determine what dosage you need right now and will invite you to exercise regular control to adjust the use of the drug. It is not advisable to decide on the use of these drugs without clear advice from your doctor even if you are experiencing an allergic reaction. Highly recommended if you experience a relapse, see a doctor immediately and tell your medical history. In addition, in order to prevent the onset of allergy to you again and also reduce the use of these drugs, you should avoid triggers for the emergence of allergies, because avoiding triggers is the best therapy recommended for allergy sufferers.


For safe, long-term medication as you have asked, it must also be decided by your doctor after seeing your condition and treatment history. For now, stop using your allergy medicines and also avoid triggering your complaints until further advice from your doctor.


I hope this helps.

: by

Related Question

Giving Intermittent Milk With Milk

Giving Intermittent Milk With Milk

(1 year ago)

My child is ASI. And sometimes I alternated with milk even at most only 2x a day. And I noticed him if the chapter is crying and he strikes it seems to have defecated. But the poop... Read more

Nosebleeds And Vomiting Are Mixed With Blood After The Child Has An Impact On The Eyebrows?

Nosebleeds And Vomiting Are Mixed With Blood After The Child Has An Impact On The Eyebrows?

(1 year ago)

Hello, This afternoon my child hit his eyebrows until he had a nosebleed, and vomited several times mixed with blood. Every time he enters food or drinks, he always vomits. What sh... Read more

Erythrocytes Above Normal Values?

Erythrocytes Above Normal Values?

(1 year ago)

I want to ask if erythrocytes above normal can be a problem or are other words not good for the body?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *